# SDR UALA2013062004303

- Difficulty date: June 15, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 73,344 hours, 27,102 cycles
- Engine: Pwa PW2040
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT INOPERATIVE AT SEAT 37 AND 38 ABC.  REPLACED LEAD-IN POWER STRIP, OPS CHECKED GOOD.
